# SDR DALA2016102807921

- Difficulty date: January 9, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 50,394 hours, 18,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THRESHOLD WEB HAS SEVERAL AREAS OF UPPER SURFACE CORROSION.  MAINTENANCE INSTALLED NEW WEB IAW SRM 51-40-02.
